# SDR DALA2021111607061

- Difficulty date: November 16, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 105,458 hours, 15,420 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 192 FWD GALLEY SUPPORT FLOOR BEAM AT STA 287 RBL 62 FOUND CORROSION, CORRECTIVE ACTION: REPAIRED AS PER B767-300 SRM 53-00-51-2R REPAIR 1. (2019448)
